# SDR IPXA2021111676024

- Difficulty date: November 16, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 36,245 hours, 24,680 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: 113N300337
- Part serial: NA
- Condition: None
- Location: L/H O/B Mn Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4FOUND A DELAMINATED AREA ON THE UPPER SURFACE OF THE L/H O/B MAIN FLAP. LOCATED 31" IN FROM THE O/B SIDE OF THE PART, AND 8.5" UP FROM THE T/E. FOUND DURING INSP FOR E.O. B757-5750-36691-A.REPAIRED PANEL IAW B757 SRM 51-70-07-OG PER SRM 57-53-01-2R-1.
